# SDR ASAA2019100433904

- Difficulty date: October 3, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 43,877 hours, 13,146 cycles
- System (JASC): 8012 · Engine Start Valves/Controls
- Part: Start Valve
- Part number: 32896302
- Part serial: 1684
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 2,593 hours, 742 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING #1 ENG INLET INSP T/C 78472000, FOUND START VALVE CONTACTING MAIN HYD LINE. GROUNDED - YES. INSPECTED AND FOUND DAMAGE ON BOTH THE START VALVE AND HYD SUPPLY LINE, REMOVED AND REPLACED ENG 1 START VALVE REF B737-800 AMM 80-11-03, OPS AND LEAK CHECK GOOD.
